# SDR WX0A1900010031664

- Difficulty date: November 20, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N317NV
- Make and model: Airbus A319-111
- Aircraft serial: 2477
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Fitting
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 3000-0045:    FOLLOWING DETAILED INSPECTION OF RUDDER ATTACHMENT FITTINGS, MULTIPLE DISCREPANCIES FOUND SEE AWS FOR DETAILS. NOTE: REPLACE ONE HINGE FITTING AT A TIME./RUDDER ATTACHMENT FITTINGS FORK END BR1, BR2, BR3, BR4, BR5 AND BR 7 REPLACED PER SRM 55-36-42-300-008 REV.142. REPAIR CATEGORY A FOR FITTING FORK END BR7 AND REPAIR CATEGORY B FOR FITTTINGS FORK END BR1, BR2, BR3, BR4 AND BR5 SEE SRI 55-36-42-205-004 FOR INSPECTION REQUIREMENTS: THRESHOLD (FROM COMPONENT FIRST FLIGHT): 60000FC (FH NOT RELEVANT), INTERVAL: TBD, METHOD: TBD. SEE AWS FOR DETAILS."
